Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Springfield, MO

July 14, 20164 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2016, 11:25 AM CDT for 4 counties in Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 11:25 AM CDT (16:25 UTC)
Expired
Jul 14, 2016, 12:06 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 11:29 AM CDTTSTM WND DMG1 Sw Sarcoxie, MOSEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE LIMB NEAR CENTERGAS FUELS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KSGF 141625
SVRSGF
MOC009-097-109-145-141730-
/O.NEW.KSGF.SV.W.0183.160714T1625Z-160714T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NEWTON COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN JASPER COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...
  LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1230 PM CDT

* AT 1124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND...OR
  8 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...                       MONETT...
  AURORA...                         MOUNT VERNON...
  MARIONVILLE...                    SARCOXIE...
  PIERCE CITY...                    DIAMOND...
  VERONA...                         FIDELITY...
  STOTTS CITY...                    FREISTATT...
  WENTWORTH...                      LA RUSSELL...
  REEDS...                          RITCHEY...
  HOBERG...                         CHESAPEAKE...
  MADRY...                          PLEASANT RIDGE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3684 9390 3692 9419 3699 9432 3704 9436
      3704 9437 3706 9437 3713 9434 3716 9428
      3717 9378 3712 9365 3701 9362 3689 9366
      3683 9375
TIME...MOT...LOC 1624Z 275DEG 26KT 3707 9424 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
2 follow-up statements
292 
WWUS53 KSGF 141641
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 AM CDT THU JUL 14 2016

MOC009-097-109-145-141730-
/O.CON.KSGF.SV.W.0183.000000T0000Z-160714T1730Z/
NEWTON MO-JASPER MO-BARRY MO-LAWRENCE MO-
1141 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHEASTERN NEWTON...SOUTHEASTERN JASPER...NORTHWESTERN BARRY
AND SOUTHERN LAWRENCE COUNTIES...

AT 1141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARCOXIE...OR
11 MILES NORTHWEST OF MONETT...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONETT...                         AURORA...
MOUNT VERNON...                   MARIONVILLE...
SARCOXIE...                       PIERCE CITY...
VERONA...                         STOTTS CITY...
FREISTATT...                      WENTWORTH...
RITCHEY...                        HOBERG...
MADRY...                          PLEASANT RIDGE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 24 AND 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3684 9390 3692 9419 3698 9424 3703 9425
      3708 9423 3711 9417 3711 9402 3710 9388
      3707 9371 3701 9362 3689 9366 3683 9375
TIME...MOT...LOC 1641Z 284DEG 27KT 3702 9409 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
684 
WWUS53 KSGF 141706
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 PM CDT THU JUL 14 2016

MOC009-097-109-145-141715-
/O.CAN.KSGF.SV.W.0183.000000T0000Z-160714T1730Z/
NEWTON MO-JASPER MO-BARRY MO-LAWRENCE MO-
1206 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON...
SOUTHEASTERN JASPER...NORTHWESTERN BARRY AND SOUTHERN LAWRENCE
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3684 9390 3692 9419 3698 9424 3703 9425
      3708 9423 3711 9417 3711 9402 3710 9388
      3707 9371 3701 9362 3689 9366 3683 9375
TIME...MOT...LOC 1705Z 275DEG 26KT 3700 9387 

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:23 AM CDT, 9 hours 2 minutes earlier.

Area forecast discussion, Jul 14, 2:23 AM CDT, 9 hours 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
223 AM CDT THU JUL 14 2016

.SHORT TERM...(Today and tonight)
Issued at 200 AM CDT Thu Jul 14 2016

Cluster of thunderstorms continues along and northeast of a
outflow reinforced sfc boundary over central MO. Another boundary
also extends west from just north of KSGF into southeast KS. A
low level 850mb almost westerly-northwesterly flow is feeding this
complex and expect to see potential for storm training on any nw-
se oriented storm clusters as they continue backbuild and
develop. Vertical shear (0-6km bulk shear 30-40kts over the
northern cwfa) has occasionally supported rotating updrafts to
support some pretty stout hail cores at times.

The storms will drift southeast into south central MO over the
next few hours, but some additional development will be possible
along the western/northwestern flank of the cluster along the low
level boundary just north of KSGF. Will need to continue to watch
for areas of training storms (flooding) with an occasional strong
to severe storms still also possible.

The storms over the eastern cwfa will finally drift off to the
southeast and then attention will turn off to the west once again.
Another disturbance moving out the central Rockies/Central High
Plains will support another growing complex of storms over KS
today. Vertical shear and strengthening low level ssw-ly flow
will support storm organization into an MCS which is forecast to
move ese into our forecast area during the afternoon/early
evening. Timing is still questionable and it will be an unfolding
mesoscale challenge. Additional storms may develop along and
north of boundary overnight, being more focused over the southern
cwfa and points south. Wind/hail/flooding will be the main
concerns with this next round (or two) of storms.

.LONG TERM...(Friday through Wednesday)
Issued at 200 AM CDT Thu Jul 14 2016

Additional storms will be possible, lingering early Fri, and then
with some possible additional development moving in Fri night
into early Sat. With the sfc boundary moving farther south of the
area, elevated convection Fri night/early Sat would be more
confined to the southern cwfa. This is a low confidence estimate
given some many mesoscale variables.

Beyond Saturday, the trend toward a big upper ridge building over
the area with limited to no precip still looks good. Hot/humid
conditions but little chance for rain early/midweek next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1234 AM CDT Thu Jul 14 2016

For the KSGF/KJLN/KBBG tafs: Will monitor cluster of storms north
of KSGF. High res models differ in guidance over the next few
hours, but plausible that storms can develop southward with time
and tafs reflect that possibility. VFR outside of thunderstorms. A
front will finally veer winds to the northwest and north later in
the taf period with additional chances for convection.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Jul 14, 10:01 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 AM CDT THU JUL 14 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151515-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1001 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  ANOTHER COMPLEX OF STORMS FORMED OVER KANSAS OVERNIGHT AND IS
  SPREADING EAST INTO THE AREA THIS MORNING. THESE STORMS WILL
  TRACK SOUTHEAST ACROSS AREAS GENERALLY ALONG AND SOUTH OF
  HIGHWAY 54 THROUGH THIS AFTERNOON. FREQUENT LIGHTNING STRIKES
  AND HEAVY RAINFALL CAN BE EXPECTED FROM THESE STORMS. THE
  STRONGEST STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE
  WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS.

  LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY SOUTH
  OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY
  RAINS ON WEDNESDAY.

  HEAT INDICES WILL REACH THE MID TO UPPER 90S THIS AFTERNOON IN
  LOCATIONS THAT THE CLOUDS ARE ABLE TO CLEAR THIS AFTERNOON FROM
  THE STORMS MOVING INTO THE AREA.

  ADDITIONAL STORMS DEVELOPMENT WILL BE POSSIBLE THIS EVENING
  INTO TONIGHT ACROSS THE AREA AS SURFACE BOUNDARIES REMAIN OVER
  THE AREA. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
  POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS
  A FRONT REMAINS IN THE AREA. CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED
  ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN
  FLOODING COULD EVENTUALLY BECOME A CONCERN.

  HEAT INDICES WILL INCREASE AGAIN BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS EXTREME
  SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI AND THEN ACROSS
  SOUTHERN MISSOURI THIS AFTERNOON.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jul 14, 7:09 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      5 NNW CONWAY            37.57N 92.86W
07/14/2016                   DALLAS             MO   COUNTY OFFICIAL

            TIME ESTIMATED. HWY B NEAR ALMOND ROAD. ROAD DAMAGED AT A
            LOW WATER CROSSING DUE TO FLOODING. SOME CHUNKS OF
            PAVEMENT WASHED AWAY.

0500 AM     FLASH FLOOD      4 E LONG LANE           37.61N 92.84W
07/14/2016                   LACLEDE            MO   COUNTY OFFICIAL

            HWY 32 JUST EAST OF THE DALLAS COUNTY AND LACLEDE COUNTY
            LINE. CHUNKS OF PAVEMENT WASHED AWAY DUE TO FLOODING.
            TIME ESTIMATED.

&&

DSA
Local storm report, Jul 14, 10:48 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 ESE TUNAS             37.83N 92.96W
07/13/2016                   DALLAS             MO   DEPT OF HIGHWAYS

            TREE DOWN ACROSS COUNTY YY

&&

RABERDING
Local storm report, Jul 14, 10:49 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             CRESTLINE               37.17N 94.70W
07/14/2016  M1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

MGRIFFIN
Local storm report, Jul 14, 11:00 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      2 S WINDYVILLE          37.68N 92.93W
07/14/2016                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE P NEAR FOUR MILE CREEK CLOSED DUE TO FLOODING

0616 AM     FLASH FLOOD      6 N GROVESPRING         37.49N 92.61W
07/14/2016                   LACLEDE            MO   DEPT OF HIGHWAYS

            ROUTE J EASTBOUND CLOSED DUE TO FLOODING

&&

RABERDING
Local storm report, Jul 14, 11:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     2 SE WACO               37.23N 94.57W
07/14/2016                   JASPER             MO   PUBLIC

            LARGE TREE SNAPPED ALONG HIGHWAY 171

&&

RABERDING

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Jul 13, 7:10 PM CDTSpecial Weather StatementSGFMorgan50 min
Jul 13, 7:24 PM CDTSpecial Weather StatementSGFCamden51 min
Jul 13, 7:41 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski34 min
Jul 13, 8:02 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:17 PM CDTSpecial Weather StatementSGFPulaski43 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningSGFPolk22 min
Jul 13, 8:28 PM CDTSevere Thunderstorm WarningSGFMiller17 min
Jul 13, 8:32 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Jul 13, 9:04 PM CDTSpecial Weather StatementSGFCamden41 min
Jul 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden26 min
Jul 13, 9:22 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Pulaski10 hr
Jul 13, 9:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Jul 13, 9:53 PM CDTSpecial Weather StatementSGFHickory37 min
Jul 13, 10:00 PM CDTSpecial Weather StatementSGFMiller45 min
Jul 13, 10:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory18 min
Jul 13, 10:10 PM CDTSpecial Weather StatementSGFPulaski50 min
Jul 13, 10:37 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory23 min
Jul 13, 11:13 PM CDTSpecial Weather StatementSGFDallas47 min
Jul 13, 11:54 PM CDTSpecial Weather StatementSGFBenton51 min
Jul 14, 12:27 AM CDTSpecial Weather StatementSGFDallas33 min
Jul 14, 12:55 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede50 min
Jul 14, 1:12 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jul 14, 2:06 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 3:37 AM CDTSpecial Weather StatementSGFGreene53 min
Jul 14, 3:48 AM CDTSpecial Weather StatementSGFChristian, Douglas, Howell, Ozark, Stone, Taney27 min
Jul 14, 4:37 AM CDTSpecial Weather StatementSGFOregon53 min
Jul 14, 5:18 AM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more6 hr
Jul 14, 6:49 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 10:22 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more12 hr
Jul 14, 10:44 AM CDTSevere Thunderstorm WarningSGFJasper46 min
Jul 14, 11:04 AM CDTFlash Flood WarningSGFJasper6 hr
Jul 14, 1:28 PM CDTAreal Flood WarningSGFGreene8 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.